# SDR DALA2017081606267

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY  BS 827 FRAME FREE FLANGE IS DENTED BETWEEN STRINGERS 24 AND 25L.  MAINTENANCE FABRICATED AND INSTALLED A REPAIR IAW ER/A PRI 559871-14 REV 0, ERA PRI 559872-17 REV 1, AND ERA 559872-14.
